# SDR UALA2011121206802

- Difficulty date: December 10, 2011
- Submitted: January 13, 2012
- Operation: Air carrier
- Aircraft: N221UA
- Make and model: Boeing 777222
- Aircraft serial: 30552
- Aircraft time: 44,111 hours, 5,515 cycles
- Engine: Pwa PW40903
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Shutdown
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE,  APU AUTO SHUTDOWN.  ACCOMPLISHED SEVERAL STARTS AT GATE, LOADED APU PNEU & ELECTRICAL, OPERATED APU FOR OVER AN HOUR, APU OPERATED NORMALLY PER JRH, NO FAULTS OR FAILURE MESSAGES.
